# SDR USAA000501

- Difficulty date: March 29, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 49,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED .5 INCH BY .5 INCH, BS 1660, LBL 37.  INSTALLED REPAIR ANGLE PER TR 53-15-02.  (M)
